# SDR SWAA2022072519583

- Difficulty date: June 16, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AT AFT CARGO COMPARTMENT BILGE INTERCOSTAL S-27R O/B SIDE STA 787+7' MKD DOT / [01] AFT CARGO BILGE WEB AT S-27R; STA 787+7' FOUND EXFOLIATED AND OUT OF LIMITS AS PER SRM 53-60-15-1A-1.;[02] VALIDATED STEP 1;[03] REMOVED EXFOLIATED WEB AT AFT CARGO BILGE WEB AT S-27R; STA 787+7' IAW SRM 51-40-02-0G-0.;[04] VERIFIED STEP#3;[05] LOCATED AND DRILLED NEW BILGE INTERCOSTAL AT AFT CARGO COMPARTMENT S-27R O/B STA 787+7' PER B737-700 SRM 51-40-05-0G-0.;[06] VERIFIED STEP#5. OK TO INSTALLED BILGE INTERCOSTAL.;[07] INSTALLED NEW INTERCOSTAL AT AFT CARGO COMPARTMENT S-27R O/B STA 787+7' PER B737-700 SRM 51-40-02-0G-0 AND DWG #146A8130.;[08] REMOVED AND INSTALLED NEW INTERCOSTAL AT AFT CARGO COMPARTMENT S-27R O/B STA 787+7' PER B737-700 SRM 51-40-02-0G-0 AND DWG #146A8130.;[09] VERIFIED STEPS#7 AND #8
